Obserwuj
Andrzej Hanyga
Andrzej Hanyga
Unknown affiliation
Zweryfikowany adres z ippt.gov.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
Multidimensional solutions of time-fractional diffusion-wave equations
A Hanygad
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2002
1842002
Two‐Dimensional Multivalued Traveltime and Amplitude Maps By Uniform Sampling of A Ray Field
G Lambare', PS Lucio, A Hanyga
Geophysical Journal International 125 (2), 584-598, 1996
1721996
Time-domain modeling of constant-Q seismic waves using fractional derivatives
JM Carcione, F Cavallini, F Mainardi, A Hanyga
Pure and Applied Geophysics 159 (7), 1719-1736, 2002
1392002
Multi–dimensional solutions of space–time–fractional diffusion equations
A Hanyga
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2002
1292002
Fundamental solution for a layered porous half space subject to a vertical point force or a point fluid source
JF Lu, A Hanyga
Computational Mechanics 35 (5), 376-391, 2005
962005
Wave propagation in media with singular memory
A Hanyga
Mathematical and computer modelling 34 (12-13), 1399-1421, 2001
852001
Wave field simulation for heterogeneous porous media with singular memory drag force
JF Lu, A Hanyga
Journal of Computational Physics 208 (2), 651-674, 2005
772005
Linear dynamic model for porous media saturated by two immiscible fluids
JF Lu, A Hanyga
International Journal of Solids and Structures 42 (9-10), 2689-2709, 2005
722005
Time-domain seismic modeling of constant-Q wave propagation using fractional derivatives
JM Carcione, F Cavallini, F Mainardi, A Hanyga
Pure and Applied Geophysics 159 (7), 1719-1736, 2002
692002
3D multivalued travel time and amplitude maps
PS Lucio, G Lambaré, A Hanyga
Seismic Waves in Laterally Inhomogeneous Media Part II, 449-479, 1996
681996
Gaussian beams in anisotropic elastic media
A Hanyga
Geophysical Journal International 85 (3), 473-504, 1986
681986
Mathematical theory of non-linear elasticity
A Hanyga
Horwood, 1985
671985
Nonlinear Hamiltonian equations with fractional damping
M Seredyńska, A Hanyga
Journal of Mathematical Physics 41 (4), 2135-2156, 2000
622000
Multidimensional solutions of space–fractional diffusion equations
A Hanyga
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
602001
Seismic wave propagation in the Earth
A Hanyga
Elsevier, 2016
562016
Some effects of the memory kernel singularity on wave propagation and inversion in poroelastic media—I. Forward problems
A Hanyga, M Seredyńska
Geophysical Journal International 137 (2), 319-335, 1999
53*1999
Asymptotic ray theory in poro-and viscoelastic media
A Hanyga, M Seredyńska
Wave Motion 30 (2), 175-195, 1999
491999
An insight into the Bucaramanga nest
Z Zarifi, J Havskov, A Hanyga
Tectonophysics 443 (1-2), 93-105, 2007
482007
Asymptotic and exact fundamental solutions in hereditary media with singular memory kernels
A Hanyga, M Seredyńska
Quarterly of Applied Mathematics 60 (2), 213-244, 2002
482002
Asymptotic and exact fundamental solutions in hereditary media with singular memory kernels
A Hanyga, M Seredyńska
Quarterly of Applied Mathematics 60 (2), 213-244, 2002
482002
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20